# SDR DHL2005783501

- Difficulty date: April 5, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR LT RUDDER DENTED MARKED.  CUT OUT DAMAGE AREA 3/4 INCH DIA IAW B727 SRM 55-20-3 FIG 1.  FAB'D DOUBLER REPAIR FROM MAT 2024-T3 .032 PO NR 9022034 DIM 5 INCH BY 3 INCH IAW B727 SRM 55-20-3 FIG 1.  ALODINE AND PRIMED DOUBLER REPAIR IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER REPAIR IAW B727 SRM 55-20-3 FIG 1 AND 51-30-2.
